# SDR 04FDEA00511

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE FOUND CORRODED.  LT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE CORROSION REMOVED AS PER CMM 57-44-09 AND FOUND WITHIN LIMITS AS PER DWG ARC 0503, SHT 2. COMPLIED AS PER EA 1-5740-74324, WINGS - LT AND RT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
